# SDR CALA2024020800354

- Difficulty date: February 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 78,316 hours, 28,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55048
- Condition: Corroded
- Location: Bs 947 Rbl50-60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  MAIN CABIN FLOOR STA 947 RBL 50-60 HAS CORROSION. TRANSCRIBED FROM HAECO GSO NRC# 9286594. REMOVED CORROSION AT MAIN CABIN FLOOR STA 947 RBL 50-60 FLOORBEA T-CHORD IAW B737-700 SRM 53-70-51-2R-5. ALODINED AND PRIMED ALL GSO MECH V900535 INSP QC031 M IAW B737-700 SRM 51-40-02. FOUND AREA TO BE OUT OF LIMITS IAW REPAIR PARTS IAW B737-700 SRM 51-20-01. INSTALLED ALL REPAIR PAR B737-700 SRM 53-70-51-1A-1. REMOVED PREVIOUS REPAIR FROM FLOORBE TS IAW B737-700 SRM 53-70-51-2R-5 AND SRM 51-20-01. REMOVED AND AM STA 947 RBL 50-60 IAW B737-700 SRM 51-40-02. FABRICATED NEW REINSTALLED GALLEY FITTING IAW B737-700 SRM 51-40-02.
